# SDR SWAA020918

- Difficulty date: April 30, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 43,422 hours, 35,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AND10133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND HORIZONTAL WEBS CRACKED (2 EA) AT BS 180, WL 207, RBL 25.0 AND LBL 25.0.  REPAIRED WEBS PER SRM.
